As has been well recognized, methotrexate (MTX) leads to a state of immunosuppression and can provide a basis for the development of lymphoproliferative disorders (LPDs). MTX-associated LPDs can affect nodal sites as well as extranodal sites, though the manifestation of an LPD in the form of multiple pulmonary nodules is rare. Here, we report two cases of MTX-associated LPD with multiple bilateral pulmonary nodules, which was a finding suggestive of lung cancer, and bilateral cervical lymphadenopathy. After withdrawal of MTX, the multiple bilateral pulmonary nodules and bilateral cervical lymphadenopathy disappeared without chemotherapy in both cases. From these results, patients with pulmonary nodules and cervical lymphadenopathy should be examined for head and neck malignant tumors. Also, physicians should carefully check the administration of MTX. In patients with an MTX-associated LPD, we need to make an early diagnosis and consider discontinuing the administration of MTX as soon as possible.